Existence Theorems For a(u,v)-monotone of nonstandard Hemivariational Inequality

Authors

  • AYED ELEIWIS HASHOOSH Education college of pure science University of Thi-Qar, Al Nasiriyah,
  • M. Alimohammady M. Alimohammady college of mathematical science University of Mazandran , Babolsar , Iran

DOI:

https://doi.org/10.24297/jam.v10i2.1460

Keywords:

Hemivariational inequalities, existence of solutions, KKM mapping, fixed point theorem, v)- monotone mappings.

Abstract

In this paper, we consider the existence result of a nonstandard hemivariational inequalities with a(u,v) -monotone mapping in reflexive and non reflexive Banachs space. Finally, we provide sufficient conditions for which that inequality has a solution in the case of unbounded sets, via the fixed point and KKM theorems.

Downloads

Author Biographies

AYED ELEIWIS HASHOOSH, Education college of pure science University of Thi-Qar, Al Nasiriyah,

Department mathematics

M. Alimohammady M. Alimohammady, college of mathematical science University of Mazandran , Babolsar , Iran

Department mathematics

Downloads

Published

2015-03-02

How to Cite

HASHOOSH, A. E., & M. Alimohammady, M. A. (2015). Existence Theorems For a(u,v)-monotone of nonstandard Hemivariational Inequality. JOURNAL OF ADVANCES IN MATHEMATICS, 10(2), 3205–3212. https://doi.org/10.24297/jam.v10i2.1460

Issue

Section

Articles